# SDR CALA0800649

- Difficulty date: June 29, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N17627
- Make and model: Boeing 737524
- Aircraft serial: 27531
- Aircraft time: 36,521 hours, 19,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C3397053
- Condition: Cracked
- Location: Bs 340-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT BL 0 BETWEEN STATIONS 360-340.  REMOVED AND REPLACED DAMAGED INTERCOSTAL AT STATIONS 340-360 BL 0 IAW SRM 51-40-02.
